I had restylane injections in my cheeks, and it caused under eyes bags. Can it be dissolved safely? (Photo)

Dear all, I had Restylane injections under my eyes and in my cheek two weeks ago and I loved the results. Today I asked my doctor to add a little bit to my left cheek under my eye and he did. but as you can see in the photos, it gave me an ugly bag. My doctor said that it was due to swelling and would go away within 48 hours, but it doesnt seem to be a swelling. it is soft to touch and the injection was done under it. I dont understand why it is this way. pleaaaase help me. what can i do?

Doctor Answers 6

Bags caused by Restylane.. What to do?

Thank you for sharing your question and photo. You appear to be swollen. Wait a full 2 weeks before passing judgement. If you are dissatisfied at that point, have your injector dissolve the product. See an experienced doctor for injections in that delicate region of the face.
Good luck,

Dissolving it may affect other Restylane in the same area that had been previously injected as well.

My advice is to give it at least two weeks before you think about dissolving it, as it is possible that the bag is being caused by swelling. If after two weeks you are still unhappy with the result, you can certainly have it dissolved. Dissolving it may affect other Restylane in the same area that had been previously injected as well.

Mary E. Hurley, MD
Dallas Dermatologist
4.2 out of 5 stars 5 reviews

Restylane Injections and Eye Bags and Dissolving

You should definitely return to your treating physician for Vitrase.  It sounds like too much product or placed too high effected your eyes.  Vitrase should dissolve the product but please consult an expert.  Best, Dr. Green

Swelling?

I would give it a week or two before dissolving it.  It may be all swelling. Best of luck with your results.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Swelling after RESTYLANE

it is too early to do anything at this point and it is probably some swelling. I would not apply anything and wait a total of 2 weeks and if necessary it can be removed with hyaluronidase then

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Restylane under eyes and swelling

I don't typically recommend dissolving filler right away if there is some swelling after the injection and no other problems.  It is normal to have some mild swelling for a couple of days.  Applying ice to the skin can help to reduce swelling as well as sleeping on an extra pillow.  I would stay in close touch with your injector and follow his or her specific advice.  Make sure that you are seeing a reputable injector, preferably a dermatologist or plastic surgeon.
Regards,
Dr. Ort

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.